Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v43.i2.10
pages 1-6

On the Choice of the Initial Approximation in Iterative Solution Algorithm of Equation X − ATX−1A = Q

Vladimir B. Larin
S.P. Timoshenko Institute of Mechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

ABSTRACT

The solution algorithm of matrix equation has been considered. In this algorithm the initial approximation is constructed by using linear matrix inequalities. For improving the obtained approximation the Newton procedure has been used. By the examples there has been shown the algorithm efficiency also in cases when the eigenvalues of the matrix pencil associated with this equation lay on the unit circle, i.e., when using the traditional algorithm is very problematic.


Articles with similar content:

On Using the Shcur Method for Solving Unilateral Quadratic Matrix Equation
Journal of Automation and Information Sciences, Vol.46, 2014, issue 1
Vladimir B. Larin
NATURAL CONVECTION IN POROUS MEDIA: A MIXED FINITE D IFFE R E N CE-G ALERK IN SOLUTION WITH WAVENUMBER PREDICTIONS
International Heat Transfer Conference 7, Vol.3, 1982, issue
James M. McDonough, Ivan Catton, C. W. Somerton
On Solution of the Linear Matrix Equations
Journal of Automation and Information Sciences, Vol.47, 2015, issue 9
Vladimir B. Larin
NONLINEAR EIGENFUNCTION EXPANSIONS FOR THE SOLUTION OF NONLINEAR DIFFUSION PROBLEMS
First Thermal and Fluids Engineering Summer Conference, Vol.7, 2015, issue
Diego C. Knupp, Carolina Palma Naveira-Cotta, Renato M. Cotta
Solutions of the Unilateral Quadratic Matrix Equation in the Case of Complex Eigenvalues of the Corresponding Matrix Pencil
Journal of Automation and Information Sciences, Vol.45, 2013, issue 5
Vladimir B. Larin